MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 RECLAIM TAPERED RMR 20X140; RECLAIM INSTRUMENTS : REAMERS

DEPUY INTERNATIONAL LTD - 8010379 RECLAIM TAPERED RMR 20X140; RECLAIM INSTRUMENTS : REAMERS
Catalog Number 297620140
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation summary
=
> examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Customer reports that they received a second entire hip set with rust on almost every part of the kit on (b)(6) (this 2nd kit was sent to replace the first one sent on and received on (b)(6) (see (b)(4)).This kit went to customer on october 11th, 2017 and was new at the time (1st use), it came back to (b)(4) and was checked on october 19th 2017.Then it goes to customer on (b)(6) this year.Impacted products will be filled in when we will received the kit back on (b)(4).
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
RECLAIM TAPERED RMR 20X140
Common Device Name
RECLAIM INSTRUMENTS : REAMERS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key7859532
Report Number1818910-2018-68781
Device Sequence Number13949886
Product Code LXH
UDI-Device Identifier10603295156659
UDI-Public10603295156659
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number297620140
Device Lot NumberSO2012820
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/18/2018
Initial Date Received by Manufacturer 08/14/2018
Supplement Date Received by Manufacturer09/24/2018
Initial Report FDA Received Date09/10/2018
Supplement Report FDA Received Date09/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1